I am 29 years old. For the past few days, I am suffering from heel pain. When I get up, it pains a lot for the whole day. Please tell me whether it is dangerous. What to do?
Welcome to icliniq.com.
Please mention whether you got any trauma on your heel or anyone hurt you physically before the appearance of pain. Please mention the food taken by you before the appearance of pain. If there is no trauma on your heel, you can have gouty arthritis. It is a kind of arthritis that occurs due to elevated blood uric acid. Usually, the pain appears severe in the early morning. The affected joint can be unilateral or bilateral. You can take tablet Voltaren 50 mg (Diclofenac) every eight hours as required. I suggest you do a blood uric acid test. Drink plenty of water. It helps to reduce your blood uric acid levels. You can apply a warm compress to the affected joint. You can also take a vitamin B complex. It helps to reduce your pain. Avoid taking high uric acid diet like beans, internal organs, sardines, spinach, cauliflower, and more than three servings of meat a week. Have a follow-up as soon as possible.
Was this answer helpful?|
.. mentioned pain in the area of heel region, which has been marked by you and it looks like plantar fasciitis, which has already been mentioned to you. Just let me know whether there are any other signs and symptoms of inflammation like skin redness... Read fullTaking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?
.. through your query. There are no drug interactions between Pantoprozole and Diclofenac (Voltaren). In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis. So, relax and take the regul... Read fullI am suffering from ankylosing spondylitis. Kindly suggest new medications.
.. you can take are Etoricoxib 90 mg once daily or Diclofenac 75 mg twice daily. You can try this out and see which one helps more. Once your pain is controlled, you can try to reduce the dose to alternate days or even lesser depending on your pain. ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now